# SDR ASAA2023102345794

- Difficulty date: October 23, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 47,350 hours, 13,819 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FMC WENT BLANK IN FLIGHT. CALL FAIL, MSG, OFFSET AND EXECUTE LIGHT ALL LIT UP. THEN RECEIVED BITE TEST COMPLETE ON SCREEN AND RETURNED FULL OPERATION OF THE RIGHT FMC. GROUNDED - YES. PERFORMED FIM 34-61 TASK 807. NO FAULTS NOTED. NO 30 DAY HISTORY.
